Statistical modelling of North Atlantic tropical cyclone tracks

Record Type
Journal Articles
Full Title
Statistical modelling of North Atlantic tropical cyclone tracks
Author(s)
Hall T, Jewson S
Publication Title
TELLUS SERIES A-DYNAMIC METEOROLOGY AND OCEANOGRAPHY
Publication Title (abbreviated)
TELLUS A
Publication Date
2007 Aug
DOI
10.1111/j.1600-0870.2007.00240.x
ISSN
0280-6495
Volume
59
Issue
4
Page Count
13
First Page
486
Last Page
498
Keyword(s)
Meteorology & Atmospheric Sciences, Oceanography, HURRICANE RISK, SIMULATION
Citation
Hall T, Jewson S. Statistical modelling of North Atlantic tropical cyclone tracks. TELLUS A. 2007;59 (4):486-498.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Creative Commons Attribution Non-Commercial 3.0 Unported License
  • Eligible UK authors may deposit in OpenDepot
  • Publisher's version/PDF may be used
  • All titles are open access journals

More usage information may be available at SHERPA/RoMEO